# SDR IPXA12572956

- Difficulty date: March 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Bs 1300 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO PIT STA 1300 S-26L FRAME HAS A DENT.  REPAIRED FRAME IAW EA 120374 IR AND EO B757-5310-46706-A.
